# SDR COMA0470017

- Difficulty date: February 8, 2004
- Submitted: February 11, 2004
- Operation: Air carrier
- Aircraft: N398CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10112
- Aircraft time: 1,307 hours, 1,042 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Warning Light
- Condition: Malfunctioned
- Location: Slats
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5362 SLATS FAIL CAUTION MESSAGE.  COULD NOT DUPLICATE.  NO FAULTS IN COMPUTER, SYSTEM OPERATION NORMAL.
